# SDR CA121025008

- Difficulty date: September 24, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Engine: Pwa PT642A
- Propeller: Mcauly 4HFR34C754
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG380E44
- Condition: Shorted
- Location: Master
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) AFTER START IT WAS NOTED THAT THE RT GENERATOR HAD A 80 PERCENT LOAD.  THE CREW SHUTDOWN AND CONTACTED MAINTENANCE, IT WAS DISCOVERED THAT THE BATTERY HAD SHORTED OUT INTERNALLY.  THE BATTERY WAS REPLACED AND THE ACFT WAS STARTED WITHOUT FURTHER INCIDENT.
